View Full Version : Weird Side-effects of Dexedrine/Dextroamphatamine


liars_paradox
03-06-10, 12:09 AM
Today, it seems, that I've been having an adverse reaction to my prescription. This is oppossed to my last month's prescription, where the effects weren't at all like this.

After maybe three hours taking my medication, my whole face, head, and body (mostly upper, around the shoulders) feel really "tired" and I seemed to have been easily confused and extremely paranoid.

Not sure of what I was going through today, I decided to test my medication by opening one of the spanules and crunched and ate the contents inside. Not too long after, I felt this weird 'slow' feeling, and within an hour I feel asleep. I've done something like that once with my last month's prescription and the result was the opposite.

I think that I will call my pharmacy tomorrow and ask them about where my prescription was made, but honestly I don't think they'll be honest. I know that I could be paranoid right now and dexedrine has been shown to do that to people, but for some reason I just don't think there's something right with my medication.

But, assuming that nothing unethical is going on with my pharmacy, then it really sucks that I would have to spend so much money for ****ty dexedrine-generic. I bought generic dexedrine at Wal-mart pharmacy last month and I didn't get a weird paranoid, confused feeling like I did today.

In the case that there isn't anything wrong with my medication, then going without my medication for a few days should show some improvment in focus and in the ability to get the work done.

Ruby85
03-13-10, 05:25 AM
Don't open the capsules and eat the medication. That's very dangerous. The drug is not meant to be absorbed that way, especially a timed-release formula like Dex spansules. That's not a reliable way to "test" your medication anyway. What conclusions could you draw from such a test?

I'm guessing your upper body feels tired a few hours after taking your medication because you've been tensing your neck and shoulders without realizing it. Stimulants can cause your muscles to tense up because they make you feel more alert. I often discover that I've been sitting at attention with my neck and shoulders all tense, and I don't realize it until they become tired and sore.

You don't need to call your pharmacy to find out who made your Dex. All you have to do is read the label on the bottle. It will have the name of the manufacturer. Walmart might stock a different generic, which could be why this generic feels different. Some people don't react well to certain generics. I'm sure there is nothing unethical about the pharmacy, you just got a different generic formula.